# SDR CALA0400051

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N11656
- Make and model: Boeing 737524
- Aircraft serial: 28917
- Aircraft time: 16,190 hours, 8,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLOOR SUPPORT WEB BETWEEN STA 348 AND 360, BL 0.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-10-02.
